# SDR 95UAL900275

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURE LEAK AT DOOR ONE LEFT AT LOWER FORWARD CORNER.  REPAIRED LOWER FORWARD DOOR HINGE SEAL, CHECKS OK.
